# SDR 08FDEA01448

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE CORRODED, STA 660 BETWEEN STR 27R - 26R REMOVED CORROSION ON FWD SHEAR TIE STA 660 STR 27R - 26R REF SRM 51-10-6 PG 12   ORIGINAL MATERIAL .050".  MATERIAL REMAINING .035", MATERIAL LOSS .015".  FOUND OUT OF LIMITS REF SRM 53-10-1 PG 1-2.  FABRICATED NEW SHEAR TIE NOTE ID 60-4493, 7075 T-6 EXTRUSION REF BOEING DWG 69-43683.  TREATED AND PRIMED AND INSTALLED SHEAR TIE, REF SRM 51-10-2, 51-30-2.  THIS IS CLASSIFIED A MAJOR REPAIR.
